Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimer: 0040-2508
ISSN En ligne: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v76.i16.20
pages 1405-1415

A NUMERICAL ALGORITHM OF SOLVING PROBLEMS OF ELECTROMAGNETIC WAVE DIFFRACTION BY A PLANE LAYER WITH THE KERR NONLINEARITY

A. V. Brovenko
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine, 12, Academician Proskura St., Kharkiv 61085, Ukraine
P. N. Melezhik
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine 12, Academician Proskura St., Kharkov 61085, Ukraine
A. Ye. Poyedinchuk
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine, 12, Academician Proskura St., Kharkov 61085, Ukraine
O. S. Troshchylo
O.Ya. Usikov Institute for Radio Physics and Electronics, National Academy of Sciences of Ukraine, 12 Academician Proskura St., Kharkiv 61085, Ukraine

RÉSUMÉ

In connection with designing and developing frequency multipliers of various kinds and also other electrodynamic devices containing nonlinear dielectrics a need arises in investigating their electrodynamic properties. For this reason, it is necessary to solve problems of electromagnetic wave diffraction by nonlinear dielectric structures of various kind. The present study treats the problem of plane linearly polarized electromagnetic wave diffraction by a nonlinear dielectric layer, with its nonlinearity being described by the Kerr law. Based on the construction of special solutions of the Cauchy problem for a nonlinear Riccati equation, an efficient algorithm has been implemented for solving this problem. Results of numerical simulation of the nonlinear structure under consideration are presented. The ranges of the exciting electromagnetic wave amplitude and frequency variations have been determined where dependences of the reflection and transmission factors show a hysteresis behavior. It is shown that by selecting the value of the exciting electromagnetic wave amplitude it is possible to perform reflectionless tunneling of the electromagnetic wave through the nonlinear dielectric layer. Besides application of the results obtained in this study for modeling and designing electrodynamic devices containing nonlinear dielectrics, they can be used as "reference" ones for investigating diffraction processes in nonlinear dielectric structures where the nonlinearity is characterized by laws different from the Kerr ones, and also for analyzing nonlinear dielectric structures of more complex geometries.


Articles with similar content:

INTERACTION OF PLASMA AND DEFECTIVE MODES IN ONE-DIMENSIONAL LAYERED PERIODIC DIELECTRIC STRUCTURES BORDERING UPON PLASMA-LIKE MEDIA
Telecommunications and Radio Engineering, Vol.74, 2015, issue 13
N. I. Gvozdev, N. N. Beletskii, S. A. Borysenko
APPLICATION OF FRACTIONAL OPERATORS TO DESCRIBING BOUNDARIES IN THE SCATTERING PROBLEMS
Telecommunications and Radio Engineering, Vol.69, 2010, issue 8
T. M. Ahmedov, E. I. Veliev, M. V. Ivakhnichenko
FORM BIREFRINGENT STRUCTURES MATCHING TO FREE SPACE IN THE TERAHERTZ FREQUENCY RANGE
Telecommunications and Radio Engineering, Vol.74, 2015, issue 19
Ye. M. Kuleshov, V. I. Bezborodov, V. V. Yachin, O.S. Kosiak
COMPRESSION OF ELECTROMAGNETIC PULSES WITH PIECEWISE LINEAR LAWS OF AMPLITUDE AND FREQUENCY MODULATION
Telecommunications and Radio Engineering, Vol.76, 2017, issue 4
M. V. Maiboroda, V. L. Pazynin
Exact 'Absorbing' Conditions in Outer Initial Boundary-Value Problems of the Electrodynamics of Nonsinusoidal Waves. Part 3: Compact Inhomogeneities in Free Space
Telecommunications and Radio Engineering, Vol.59, 2003, issue 1&2
Yurii Konstantinovich Sirenko